Alert archive / Alaska / Wind Chill Advisories in 2008

Wind Chill Advisory 8, NWS Anchorage, AK

February 4, 2008

NWS Anchorage, AK issued this wind chill advisory at Feb 4, 2008, 12:20 AM AKST. It took effect at Feb 4, 2008, 10:00 PM AKST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2008, 12:20 AM AKST (09:20 UTC)
In effect from
Feb 4, 2008, 10:00 PM AKST
Expired
Feb 5, 2008, 10:59 AM AKST
In force
13 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK42 PAFC 041420
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
520 AM AST MON FEB 4 2008

AKZ195-050000-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
520 AM AST MON FEB 4 2008

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

A POTENT WINTER STORM WILL REMAIN NEARLY STATIONARY IN THE
CENTRAL BERING SEA TODAY. THE ASSOCIATED FRONTAL BOUNDARY IS IN THE
VICINITY OF THE PRIBILOF ISLANDS THIS MORNING. WHILE VISIBILITIES
HAVE IMPROVED EARLY THIS MORNING...THE FRONT MAY DRIFT SOUTH AGAIN AND
SPREAD SNOW AND BLOWING SNOW ACROSS ST PAUL ISLAND. WINDS WILL
SLOWLY DIMINISH DURING THE DAY WHILE SNOW TAPERS OFF TO SCATTERED
SHOWERS ALLOWING CONDITIONS TO IMPROVE BY THIS AFTERNOON.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ161-050130-
/X.NEW.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
520 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
AST TUESDAY. 

NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION
WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO OVERNIGHT. THE
COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25 TO 40
BELOW ZERO TONIGHT THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ155-050130-
/X.EXT.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
520 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM AST TUESDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM AST TUESDAY.

BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG
THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE
RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO THIS MORNING.
TEMPERATURES WILL RISE TODAY TO ZERO TO 10 BELOW ALTHOUGH WINDS
WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND CHILL READINGS
DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO...AND THEN ARE
EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN THIS AFTERNOON AS
TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED TO IMPROVE
TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
5 follow-up statements
000 
WWAK42 PAFC 041821
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
921 AM AST MON FEB 4 2008

AKZ195-041930-
/X.CAN.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
921 AM AST MON FEB 4 2008

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE
BLIZZARD WARNING.


$$

AKZ155-052000-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
921 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY. 

BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH
ALONG THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE
RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO THIS
MORNING. TEMPERATURES WILL RISE TODAY TO ZERO TO 10 BELOW
ALTHOUGH WINDS WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND
CHILL READINGS DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO...
AND THEN ARE EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN THIS
AFTERNOON AS TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED
TO IMPROVE TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-052000-
/X.CON.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
921 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM AST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM AST TUESDAY. 

NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION
WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO OVERNIGHT. THE
COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25 TO
40 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 041936
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1036 AM AST MON FEB 4 2008

AKZ155-052000-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1036 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY. 

BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH
ALONG THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE
RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO MONDAY MORNING.
TEMPERATURES WILL RISE MONDAY TO ZERO TO 10 BELOW ALTHOUGH WINDS
WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND CHILL READINGS
DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO... AND THEN ARE
EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN MONDAY NIGHT AS
TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED TO IMPROVE
TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-052000-
/X.CON.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1036 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM AST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM AST TUESDAY. 

NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION
WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO MONDAY NIGHT.
THE COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25
TO 40 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 050708
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1008 PM AST MON FEB 4 2008

AKZ155-052000-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1008 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY
FOR THE KUSKOKWIM DELTA.

BRISK NORTH WINDS COMBINED WITH SUBZERO TEMPEERATURES IS RESULTING
IN WINDS CHILL READINGS OF 35 TO 50 BELOW. CONDITIONS ARE EXPECTED
TO CONTINUE THROUGH MID MORNING THEN IMPROVE AROUND NOON AS
DAYTIME TEMPERATURES CLIMB ABOVE ZERO. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-052000-
/X.CON.PAFC.WC.Y.0008.000000T0000Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1008 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY
FOR THE BRISTOL BAY.

BRISK NORTH WINDS COMBINED WITH SUBZERO TEMPEERATURES IS RESULTING
IN WINDS CHILL READINGS OF 25 TO 40 BELOW. CONDITIONS ARE EXPECTED
TO CONTINUE THROUGH MID MORNING THEN IMPROVE AROUND NOON AS
DAYTIME TEMPERATURES CLIMB ABOVE ZERO. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 051433
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
533 AM AST TUE FEB 5 2008

AKZ155-060400-
/X.NEW.PAFC.WC.Y.0010.080206T0400Z-080206T2000Z/
/X.CON.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
533 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM AST
WEDNESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM
AST THIS MORNING. 

BRISK NORTH WINDS COMBINED WITH SUBZERO TEMPERATURES IS
RESULTING IN WINDS CHILL READINGS OF 35 TO 50 BELOW. CONDITIONS
ARE EXPECTED TO CONTINUE THROUGH MID MORNING THEN IMPROVE AROUND
NOON AS DAYTIME TEMPERATURES CLIMB NEAR ZERO. 

THEN THIS EVENING...WINDS WILL AGAIN INCREASE TO 15 TO 25 MPH AS
TEMPERATURES DROP RESULTING IN WIND CHILLS OF 35 TO 50 BELOW
OVERNIGHT. CONDITIONS ARE EXPECTED TO AGAIN IMPROVE MID MORNING AS
TEMPERATURES CLIMB TO NEAR ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-052000-
/X.CON.PAFC.WC.Y.0008.000000T0000Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
533 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS
MORNING. 

BRISK NORTH WINDS COMBINED WITH SUBZERO TEMPERATURES IS
RESULTING IN LOCAL WINDS CHILL READINGS OF 25 TO 40 BELOW.
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MID MORNING THEN
IMPROVE AROUND NOON AS DAYTIME TEMPERATURES CLIMB ABOVE ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 051959
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1059 AM AST TUE FEB 5 2008

AKZ155-060715-
/X.CAN.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
/X.EXT.PAFC.WC.Y.0010.080205T1959Z-080206T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1059 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM AST WEDNESDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM AST
WEDNESDAY. 

BRISK NORTH WINDS COMBINED WITH SUBZERO TEMPERATURES IS RESULTING
IN WINDS CHILL READINGS OF 30 TO 40 BELOW. CONDITIONS ARE
EXPECTED TO SLIGHTLY IMPROVE THIS AFTERNOON.
WINDS WILL INCREASE TO 15 TO 25 MPH THIS EVENING AS TEMPERATURES
DROP RESULTING IN WIND CHILLS OF 35 TO 50 BELOW OVERNIGHT.
CONDITIONS ARE EXPECTED TO AGAIN IMPROVE LATE IN THE MORNING AS
TEMPERATURES CLIMB TO NEAR ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-052100-
/X.CAN.PAFC.WC.Y.0008.000000T0000Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1059 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE WIND
CHILL ADVISORY. 


$$

AKZ185-060700-
/X.NEW.PAFC.BZ.W.0015.080205T1959Z-080206T0700Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
1059 AM AST TUE FEB 5 2008

...BLIZZARD WARNING IN EFFECT UNTIL 10 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. 

A STRONG WEATHER FRONT ALONG THE EASTERN ALEUTIAN ISLANDS IS
BRINGING SNOW AND BLOWING SNOW TO THE UNALASKA AND NEARBY AREAS
TODAY. WINDS GUSTING TO 55 MPH IS CREATING BLIZZARD CONDITIONS
WHICH ARE EXPECTED UNTIL LATE IN THE EVENING WHEN WINDS BEGIN TO DIMINISH.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 12:00 AM AKST, 20 minutes earlier.

Area forecast discussion, Feb 4, 12:00 AM AKST, 20 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AST MON FEB 4 2008

.MODEL DISCUSSION...
MODELS IN REASONABLY GOOD AGREEMENT. ALL MODELS TOO QUICK TO DISSOLVE
SMALL LOW NEAR CAPE SUCKLING ALTHOUGH THEY DO KEEP A TROUGH OF LOW
PRESSURE ALONG THE GULF COAST. COLD OUTFLOW FROM THE INTERIOR IS
LIKELY TO HELP MAINTAIN THIS FEATURE THROUGH AT LEAST TUE MORNING.

.SURFACE FEATURES...
SMALL 1003 MB LOW NEAR CAPE SUCKLING REMAINS NEARLY STATIONARY FOR
THE TIME BEING.
A 987 MB LOW NEAR 60N 143W WILL DEEPEN TO 974 MB AS IT MOVES OVER THE
SOUTHERN SOUTHEAST PANHANDLE TUE MORNING...IT HEN WEAKENS AS ITS
MOVES INTO WESTERN CANADA TUESDAY NIGHT.
A NEARLY STATIONARY 985 MB LOW 150 NM SOUTHWEST OF SAINT GEORGE WILL
WEAKEN TO 997 MB BY MON AFTERNOON THEN DISSIPATE BY TUE MORNING.
A LARGE 962 MB LOW NEAR 41N 165E WILL BECOME A 977 MB LOW JUST SOUTH
OF THE CENTRAL ALEUTIANS NEAR 51N 171W TUE NIGHT.

.UPPER LEVELS...
UPPER LEVEL HIGH WILL REMAIN ANCHORED OVER THE CHUKOTSK PENINSULA
THROUGH AT LEAST THURSDAY.
UPPER LEVEL LONG WAVE TROUGH OVER MAINLAND ALASKA EXTENDS FROM FORT
YUKON TO ILIAMNA THIS MORNING. BY TUESDAY MORNING IT WILL HAVE
SHIFTED TO ALIGN ITSELF ALONG AN INUVIK TO YAKUTAT LINE.

.FIRST 36 HOURS...
THE PRESSURE GRADIENT ALONG THE GULF COAST WILL TIGHTEN AGAIN
TONIGHT. GOOD POTENTIAL FOR SERIOUS WIND CHILLS ACROSS MOST OF
SOUTHCENTRAL AND SOUTHWEST ALASKA TONIGHT. NORTH WINDS MAY EXCEED 75
MPH THROUGH THOMPSON PASS AND THE COPPER RIVER DELTA BEGINNING THIS
EVENING. BUT BEST POTENTIAL FOR HIGH WINDS WILL BE IMMEDIATELY
FOLLOWING THE PASSAGE OF THE UPPER LEVEL TROUGH LATE MONDAY NIGHT.
QUASI STATIONARY SYSTEM IN THE SOUTHERN BERING SEA CONTINUES TO
SPREAD BLIZ CONDS TO SAINT GEORGE AND OCCASIONALLY SAINT PAUL AS
WELL. EAST WINDS WILL WEAKEN ONLY SLIGHTLY TODAY. BUT PRECIPITATION
WILL TAPER OFF TODAY OVER THE PRIBILOFS SO VISIBILITIES SHOULD
IMPROVE AROUND MID AFTERNOON.
MAIN EFFECT OF 962 MB LOW MOVING TOWARD THE CENTRAL ALEUTIANS WILL BE
TO MAINTAIN THE EASTERLY 35 TO 50 KT FLOW ACROSS THE SOUTHERN BERING
SEA AND ALEUTIAN CHAIN THROUGH AT LEAST WEDNESDAY. BEST CHANCE OF
PRECIP WITH THIS SYSTEM WILL BE OVER THE CENTRAL AND EASTERN
ALEUTIANS AND WILL FALL ALMOST ENTIRELY AS SNOW.

.BEYOND 36 HOURS...
UPPER LEVEL STEERING FLOW VERY STABLE. PERSISTENCE WILL REIGN THROUGH
AT LEAST THE NEXT SIX DAYS.
COLD ARCTIC AIR WILL HOLD OVER MAINLAND ALASKA. THE PRESSURE GRADIENT
ALONG THE GULF COAST WILL ALTERNATELY STRENGTHEN AND WEAKEN CREATING
PERIODS OF NORTHERLY GAP WINDS.
A SERIES OF MODERATE TO STRONG STORMS WILL MOVE UP OUT OF THE NORTH
PACIFIC INTO THE BERING SEA. BUT WILL BE BLOCKED FROM ADVANCING
FURTHER BY THE UPPER LEVEL BLOCKING HIGH. WARM AIR ADVECTION
ASSOCIATED WITH THESE SYSTEMS WILL BE ONLY MINIMAL.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND 131 135
         BLIZ 195
MARINE...GALE 121 129 130 132 155 165 171 176 179 185
         STORM 170 172 175
         HEAVY SPRAY 120 121 125 129 130 132 138 140 141 160 179 185
FIRE WEATHER...NONE.

ASB FEB 08

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 11:00 PM AKSTGale WarningAFC5 days
Feb 3, 11:00 PM AKSTGale WarningAFC6 days
Feb 3, 11:00 PM AKSTGale WarningAFC48 hr
Feb 3, 11:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Feb 3, 11:00 PM AKSTStorm WarningAFC36 hr
Feb 3, 11:00 PM AKSTStorm WarningAFC36 hr
Feb 3, 11:00 PM AKSTHeavy Freezing Spray WarningAFC36 hr
Feb 4, 12:15 AM AKSTHigh Wind WarningAFC38 hr
Feb 4, 12:27 AM AKSTWind Chill AdvisoryAFC3 days
Feb 4, 11:00 AM AKSTGale WarningAFC24 hr
Feb 4, 11:00 AM AKSTGale WarningAFC36 hr
Feb 4, 11:00 AM AKSTSmall Craft AdvisoryAFC48 hr
Feb 4, 11:00 AM AKSTStorm WarningAFC12 hr
Feb 4, 11:00 AM AKSTHeavy Freezing Spray WarningAFC4 days

Nearby

Wind Chill Advisories in Alaska, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.